# SDR UALA2013040402222

- Difficulty date: April 3, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 65,648 hours, 23,045 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 18 FAN BLADE REPORTED AS HAVING DAMAGE AT BLADE TIP.  REF BLADE IS ON NR 2 ENGINE.  DAMAGE MEASURES .156 X .5 IN. IN AREA 1 OF BLADE TIP.  OK TO CONTINUE FOR 25 FLT HOURS.  BLENDED BLADE 18 ON ENGINE NR 2.
